# SDR DALA2024041904579

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 75,888 hours, 35,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK AND WHILE ACCOMPLISHING 5311-01244-01B,  CRACK FOUND IN FR68 RT, WEB AT STR 22R. PER ER/A 616797-14AD REV A, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGES 0598549, 0598554, AND 0598560. PLEASE CLOSE THIS LOG PAGE, 0297395. DTE* DURING CCK AND WHILE ACCOMPLISHING 5311-01244-01B, A CRACK WAS FOUND IN THE FR68 RHS, WEB AT STR 22. DTE REQUIRED PER SECTION DTE OF 616797-14AD, THE REPAIR OF SECTION I IS LIMITED TO 6 MONTHS SERVICE (180 DAYS) FROM SECTION I. ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT.
